Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Have copper IUD. Been bleeding. Reactions to hormones? Why am I spotting?

Hello, I have a copper IUD . I have been using my current one for the past 2 years (this month). Some history first: 2 years ago, in November, I found out I was pregnant (with twins) with my first copper IUD. I found out because I had been bleeding for 2 months straight. I had the IUD removed, finished miscarrying (and had a D&C), then got a new copper IUD put in (I ve had adverse reactions to hormones in the past, so I didn t want to try the Mirena ). My partner and I have been trying to document my ovulation to avoid my fertile days. However, my menstrual cycle varies between 26 days to 34 days, typically. My problem is that I began spotting (brown and pink discharge ) one week before this past expected period and have been spotting ever since. I took a blood test when I first started spotting (which would have been about a week before the expected period) and I have taken 2 HPTs (all negative) since then. I am still spotting, 3 weeks later, enough to use about a regular tampon per day (my normal flow is quite heavy due to the copper IUD - this is definitely not my period). Any ideas??
Asked On : Mon, 24 Dec 2012
Answers:  0 Views:  26 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor